Faster Heart Rate After Taking Medication?
Hello. I am 18 years old girl. My heart rate became 120 / minute after I took Depakote and Neripros drugs. Is that the effect of the drug? My nose also became blocked even though it was okay before. I took the drug because I have bipolar and anxiety disorder so the psychiatrist gave me the drug. Please explain, thank you.
Thank you for the question.
Complaints in the form of a heart rate that is faster than usual, reaching 120 times per minute can certainly be worrying, you should immediately go to the doctor so that you can be checked right away, so that you can be given proper and fast treatment. Yes, one of the side effects of the drugs you take depakote and risperidone or its trade name neripros can make your heart rate faster, and in certain cases it can also cause heart rhythm disturbances. If these complaints arise, immediately go to the doctor. Stop the drug temporarily, until the doctor who has examined your condition says it is safe to take the drug.
In addition to side effects of drugs, complaints of faster heart rate, nasal congestion, can also be caused by several conditions, including:
The effects of consuming too much liquor and caffeine Thyroid disorders Anemia Psychological stress So, a direct examination by a doctor is needed to find out the cause of your complaint, so that it can be given appropriate treatment. Efforts that can be made to reduce complaints:
Manage psychological stress: relaxation, counseling, yoga Routine exercise: cycling, swimming. Consume healthy foods with a balanced menu, avoid alcohol, limit caffeine consumption such as coffee, tea, chocolate. Adequate rest. Avoid smoking. So hopefully this can help.